A simple nonlinear pre-filtering for a set-theoretic linear blind deconvolution scheme

Citation
M. Kato et al., A simple nonlinear pre-filtering for a set-theoretic linear blind deconvolution scheme, IEICE T FUN, E83A(8), 2000, pp. 1651-1653
Citations number
5
Language
INGLESE
art.tipo
Letter
Categorie Soggetti
Eletrical & Eletronics Engineeing
Journal title
IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES
ISSN journal
0916-8508 → ACNP
Volume
E83A
Issue
8
Year of publication
2000
Pages
1651 - 1653
Database
ISI
SICI code
0916-8508(200008)E83A:8<1651:ASNPFA>2.0.ZU;2-Y
Abstract
In this letter, we remark a well-known nonlinear filtering technique realiz e immediate effect to suppress the influence of the additive measurement no ise in the input to a set theoretic linear blind deconvolution scheme. Nume rical examples show E-separating nonlinear pre-filtering techniques work su itably to this noisy blind deconvolution problem.